My husband has been using a heatingpad on his lower back and the skin has developed a mottled appearance, which seems to be getting darker. He is also diabetic. Should he be concerned? Obviously he s not. ...
Hello my name is Nicole , my aunt has had stomach pain for over 40 years no one can figure out the problem , is there someone you can refer us to? She said heat helps , hot baths or heatingpads on her ...
i have a question, my stomach is blotchy , a redish purple , i was wondering if maybe its being caused by my everyday use of my heatingpad on my bare stomach? i use it every night on the highest level ...
I had an IV in hand. Hand was swollen and red on first day after. I applied a heatingpad and pain/lump/redness almost immediately went to wrist. Now have heatingpad on wrist. Is this normal? I ve had pain and lumps ...
How else can we stop the pain from a palynomial cyst? The heatingpad and the baths are only making it more painful. And getting him to take pain meds is not so easy. The appointment with the surgeon ...
I have menstrual cramps and want to wear a hearing pad but I'm a diabetic can I?
yes you can wear heatingpads. As long you have pain sensation in the skin at the site where you want to wear a heatingpad you are perfectly safe.
If I may suggest tab BUSCOPAN is a very safe and effective drug for menstrual cramps. You might want to try that as well.
Hope this addresses your questions. Feel free to contact me with further queries
Have small lumps on each side of penis,they're soft and not discolored,also have pain in pain sometimes,and erectile dysfunction.heatingpad helps.What is this?
It looks like you have an infection. Please do not ignore this as it might cause urethral stricture (closure of the pee hole). I strongly advice you to meet a physician as soon as possible.
I hope I was of help
I'm having an extremely painful cramp in my upper leg below the butt that wont go away. Heatingpad helps relieve it but after sitting for a bit its back.
Dear there is nothing to worry.It seems spine problem, discopathi.You should wear a lumbar fortress and consult your neurologist for treatment to reliaf pain(such as ibuprofen)wish you all the best
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions